Ghent University Academic Bibliography

Advanced

A characterization of m-ovoids and i-tight sets of polar spaces

Bart De Bruyn UGent (2008) ADVANCES IN GEOMETRY. 8(3). p.367-375
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
ADVANCES IN GEOMETRY
Adv. Geom.
volume
8
issue
3
pages
367-375 pages
Web of Science type
Article
Web of Science id
000258505600005
JCR category
MATHEMATICS
JCR impact factor
0.324 (2008)
JCR rank
192/214 (2008)
JCR quartile
4 (2008)
ISSN
1615-715X
language
English
UGent publication?
yes
classification
A1
id
434863
handle
http://hdl.handle.net/1854/LU-434863
date created
2008-11-03 16:56:00
date last changed
2008-11-04 19:41:41
@article{434863,
  author       = {De Bruyn, Bart},
  issn         = {1615-715X},
  journal      = {ADVANCES IN GEOMETRY},
  language     = {eng},
  number       = {3},
  pages        = {367--375},
  title        = {A characterization of m-ovoids and i-tight sets of polar spaces},
  volume       = {8},
  year         = {2008},
}

Chicago
De Bruyn, Bart. 2008. “A Characterization of M-ovoids and I-tight Sets of Polar Spaces.” Advances in Geometry 8 (3): 367–375.
APA
De Bruyn, B. (2008). A characterization of m-ovoids and i-tight sets of polar spaces. ADVANCES IN GEOMETRY, 8(3), 367–375.
Vancouver
1.
De Bruyn B. A characterization of m-ovoids and i-tight sets of polar spaces. ADVANCES IN GEOMETRY. 2008;8(3):367–75.
MLA
De Bruyn, Bart. “A Characterization of M-ovoids and I-tight Sets of Polar Spaces.” ADVANCES IN GEOMETRY 8.3 (2008): 367–375. Print.